Alert archive / Illinois / Tornado Warnings in 2026
Tornado Warning 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 10, 2026, 9:37 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2026, 9:37 PM CDT (02:37 UTC)
- Expired
- Mar 10, 2026, 9:57 PM CDT
- In force
- 20 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:57 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 725 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 25.6
The text
As transmitted.
943
WFUS53 KDVN 110237
TORDVN
ILC011-155-110330-
/O.NEW.KDVN.TO.W.0006.260311T0237Z-260311T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
937 PM CDT Tue Mar 10 2026
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Central Putnam County in north central Illinois...
Southeastern Bureau County in north central Illinois...
* Until 1030 PM CDT.
* At 937 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Thunderbird, or 7 miles west of Hennepin,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hennepin, Spring Valley, DePue, Granville, Bureau Junction, Mark,
and Florid around 945 PM CDT.
Standard around 950 PM CDT.
Dalzell around 955 PM CDT.
This includes Interstate 180 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4121 8954 4130 8953 4136 8917 4136 8916
4118 8916
TIME...MOT...LOC 0237Z 265DEG 31KT 4125 8947
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs4 follow-up statements
411
WWUS53 KDVN 110243
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
943 PM CDT Tue Mar 10 2026
ILC011-155-110330-
/O.CON.KDVN.TO.W.0006.000000T0000Z-260311T0330Z/
Putnam IL-Bureau IL-
943 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHERN
PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...
At 943 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hennepin, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Spring Valley, Granville, Dalzell, and Standard around 950 PM CDT.
This includes Interstate 180 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4122 8942 4132 8943 4136 8917 4136 8916
4120 8916
TIME...MOT...LOC 0243Z 256DEG 51KT 4129 8932
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs201
WWUS53 KDVN 110246
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
946 PM CDT Tue Mar 10 2026
ILC011-155-110330-
/O.CON.KDVN.TO.W.0006.000000T0000Z-260311T0330Z/
Putnam IL-Bureau IL-
946 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN PUTNAM AND EAST CENTRAL BUREAU COUNTIES...
At 946 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Mark, or near Hennepin, moving east at 60 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Spring Valley, Granville, Dalzell, and Standard around 950 PM CDT.
This includes Interstate 180 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4126 8935 4133 8936 4136 8917 4136 8916
4124 8916
TIME...MOT...LOC 0246Z 256DEG 51KT 4130 8927
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Gibbs305
WWUS53 KDVN 110250
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
950 PM CDT Tue Mar 10 2026
ILC011-155-110330-
/O.CON.KDVN.TO.W.0006.000000T0000Z-260311T0330Z/
Putnam IL-Bureau IL-
950 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...
At 950 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Spring Valley, or near Peru, moving east at 60 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Putnam and southeastern Bureau Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4128 8928 4134 8928 4136 8917 4136 8916
4127 8916
TIME...MOT...LOC 0250Z 256DEG 51KT 4131 8919
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Gibbs048
WWUS53 KDVN 110257
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
957 PM CDT Tue Mar 10 2026
ILC011-155-110307-
/O.CAN.KDVN.TO.W.0006.000000T0000Z-260311T0330Z/
Putnam IL-Bureau IL-
957 PM CDT Tue Mar 10 2026
...THE TORNADO WARNING FOR NORTHEASTERN PUTNAM AND SOUTHEASTERN
BUREAU COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Illinois.
&&
LAT...LON 4128 8928 4134 8928 4136 8917 4136 8916
4127 8916
TIME...MOT...LOC 0256Z 265DEG 31KT 4132 8911
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:47 PM CDT, 2 hours 50 minutes earlier. Its key messages:
- A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead.
- A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side.
- Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow.
Area forecast discussion, Mar 10, 6:47 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 647 PM CDT Tue Mar 10 2026 .KEY MESSAGES... - A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead. - A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side. - Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow. && .UPDATE... Issued at 1225 PM CDT Tue Mar 10 2026 Observational trends and honing of the forecast in space, time, and magnitude will be the rule this afternoon into evening. The warm front, which will be the focus for potential sustained, surface-based supercells, is pronounced and stretches from just south of the Quad Cities eastward almost exactly along I-80. This has a 15 to 20° gradient along it. This front is basically stationary in Illinois on satellite imagery. The gustier south winds, which are often something we look for right up to a front for good tornado potential, are still a little ways south (approaching Peoria and and Macomb). Also in northern Missouri and in spots in central Illinois are billow patchwork clouds, indicative of high values of helicity in the lowest part of the atmosphere (i.e. spin potential). These observational trends are concerning for tornadoes later today with sustained supercells that can ingest that moist, unstable air south of the front. In terms of significant tornadoes, this threat could be quite localized, and will depend on if supercell storms can stay latched on the front, or if the rain-cooled air each produces (RFD) is quite cold and shimmies the front a little south and individual updrafts cannot ingest that moist and unstable air for a long enough duration. That can happen if those gusty south winds are not right up to the front. Nonetheless, rotating storms are almost a given later today in/near this Moderate Risk, with large hail a noteworthy threat and a tornado threat with any supercells along the warm front or in that northern portion of the warm sector. Stay weather aware! && .SHORT TERM /THROUGH TONIGHT/... Issued at 154 PM CDT Tue Mar 10 2026 Satellite shows the frontal boundary well with it running just south of I-80 before turning and going into southeast Iowa. A secondary lake induced boundary is moving southwest out the Chicago metro area. Surface observations show an unstable boundary layer across Missouri into southern Illinois with observation sites showing gusts. Sustained winds are also 10-15 knots indicating respectable inflow for any developing storms. 18z DVN sounding has a very moist boundary layer but still a cap above it. Said cap is the key as HRRR trends are not consistent with storm initiation time. Thus through mid-afternoon the potential is there for isolated to low end scattered showers to develop along the front until the arrival of the weak low. That being said the HRRR has been very consistent in showing rapid storm development once the cap is overcome. Initial development would be discrete cells that rapidly grow upscale into multi-cellular lines. Data indicates rapid storm movement of 40-45 knots to the northeast with hail/winds being the primary severe risks. If storms turn more to the east, they will slow down to about 30 knots with a more sheared inflow and thus being a tornado/hail risk. The time frame between 4 and 10 PM still looks to be prime time for any severe storms. The area most at risk is along/south of I-80 and generally east of the Mississippi. All severe weather modes will be possible in this area. North of I-80 and generally west of the Mississippi the severe risk is much lower. Storms would be elevated with hail being the primary risk. An exception would be in far southeast Iowa and far northeast Missouri right along the Mississippi where surface based storms would be possible, indicating a hail/damaging wind as the primary risks but an isolated tornado cannot be ruled out. After 10 PM a brief break in storm and rain activity looks to occur before the next surge of moisture comes up from the south. A broad swath of rain with some embedded thunderstorms looks to develop after midnight generally east of a Dubuque, IA to Ottumwa, IA line and continue through sunrise Wednesday. && .LONG TERM /WEDNESDAY THROUGH TUESDAY/... Issued at 330 AM CDT Tue Mar 10 2026 Quick look at longer range. Wednesday...a blustery raw day with gusty northwest wind and a cold post-frontal rain regime, possibly mixing or changing over to wet snow acrs the northwestern CWA before exiting out of the area Wed evening. Mid CONUS steering pattern change to northwest flow will look to usher down a clipper into the GRT LKS, possibly bring rain and snow to the area Thu night. Daily up and down temp trends through the weekend, and will have to watch for phasing trends of a stronger clipper that could translate into a more significant storm system Sunday into Monday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 641 PM CDT Tue Mar 10 2026 Ongoing storms at 11.00Z TAF issuance have formed farther northwest than previously expected and therefore have included VCTS at KCID and KDBQ TAF sites. Otherwise, severe storms sitting between KBRL and KMLI, primarily moving east with low level winds, initially shifted north after initiation along the frontal boundary. Therefore, have included TSRA at KMLI while storms appear to be split around the 5SM and 10SM rings at TAF issuance. Eventually the frontal boundary shifts stronger storms east through the forecast area through the overnight. Subsequent RA/SN mix possible through Wednesday morning primarily for the northern half of the forecast area. && .CLIMATE... Issued at 330 AM CDT Tue Mar 10 2026 Record High Temperatures for March 10: KBRL: 76 in 1955 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && UPDATE...Friedlein SHORT TERM...08 LONG TERM...12 AVIATION...ARX/JAR CLIMATE...12
Hazardous weather outlook, Mar 10, 2:19 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 219 PM CDT Tue Mar 10 2026 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 219 PM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A moderate risk, or level 4 out of 5, continues for severe storms generally east of a line from Walnut, Illinois to Macomb, Illinois. An enhanced risk, or level 3 out of 5, continues as far west as a Sterling, Quad Cities to Fairfield, Iowa line. Supercell storms capable of producing golfball size hail or larger, damaging winds and a few tornadoes are possible. North and west of a Sterling, Quad Cities to Fairfield, Iowa line, elevated storms capable of producing hail will be possible. The most likely time frame for severe storms looks to from 4 to 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Dry and windy conditions may lead to elevated fire danger on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for portions of the Outlook area late this afternoon and evening.
In the hours before
Local storm report, Mar 10, 8:46 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
846 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Hail 2 N New Windsor 41.24N 90.44W
03/10/2026 E1.00 Inch Henry IL Trained Spotter
nickel to quarters.
&&
GROSSLocal storm report, Mar 10, 8:47 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
847 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM Hail Charlotte 41.96N 90.47W
03/10/2026 E1.25 Inch Clinton IA Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, Mar 10, 9:07 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
907 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Hail 1 SSW Cambridge 41.30N 90.20W
03/10/2026 E1.00 Inch Henry IL Trained Spotter
&&
GROSSLocal storm report, Mar 10, 9:20 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
920 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Hail 3 SW West Branch 41.65N 91.39W
03/10/2026 M2.75 Inch Johnson IA Public
&&
GROSSLocal storm report, Mar 10, 9:31 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
931 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM Hail 2 SW Donnellson 40.62N 91.59W
03/10/2026 M1.50 Inch Lee IA Public
&&
12Local storm report, Mar 10, 9:34 PM CDT, 3 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Quad Cities IA IL
934 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Hail Alpha 41.19N 90.38W
03/10/2026 E0.75 Inch Henry IL Public
Report from mPING: Dime (0.75 in.).
0600 PM Hail Middletown 40.83N 91.26W
03/10/2026 M0.70 Inch Des Moines IA Trained Spotter
0621 PM Hail Buda 41.33N 89.68W
03/10/2026 M1.00 Inch Bureau IL Trained Spotter
0633 PM Hail 2 N New Windsor 41.24N 90.44W
03/10/2026 M1.00 Inch Henry IL Trained Spotter
Nickel to quarter sized hail occurring right
now. Increasing in intensity.
0635 PM Hail 2 SE Davenport 41.53N 90.57W
03/10/2026 E1.00 Inch Scott IA Trained Spotter
0636 PM Hail 3 S Buck Creek 42.28N 91.34W
03/10/2026 M1.25 Inch Jones IA Public
0636 PM Hail 1 SW Davenport 41.55N 90.62W
03/10/2026 E0.25 Inch Scott IA Trained Spotter
0639 PM Hail 2 SE Davenport 41.54N 90.59W
03/10/2026 E1.00 Inch Scott IA Public
Report from mPING: Quarter (1.00 in.).
0639 PM Hail Wayland 41.15N 91.66W
03/10/2026 M1.00 Inch Henry IA Trained Spotter
Occurring right now.
0640 PM Hail 1 ENE Fairfield Municip 41.05N 91.96W
03/10/2026 M1.00 Inch Jefferson IA Trained Spotter
Lasted from 640 to 650 PM. Covered the deck.
No wind.
0643 PM Hail 1 W North Liberty 41.73N 91.63W
03/10/2026 M0.50 Inch Johnson IA Trained Spotter
0644 PM Hail 1 SE Hanover 42.25N 90.27W
03/10/2026 M1.50 Inch Jo Daviess IL Public
0645 PM Hail 1 SW Perlee 41.07N 91.92W
03/10/2026 M1.00 Inch Jefferson IA Trained Spotter
Up to quarter size hail. Time of the event
was estimated using radar.
0648 PM Hail 1 WNW Amish 41.54N 91.80W
03/10/2026 M0.50 Inch Johnson IA Trained Spotter
For the past 5 minutes.
0650 PM Hail 3 N Derinda Center 42.29N 90.18W
03/10/2026 M1.25 Inch Jo Daviess IL Trained Spotter
0653 PM Hail 2 NW Sharon Center 41.59N 91.69W
03/10/2026 M1.25 Inch Johnson IA Public
0657 PM Hail 2 SE Woodbine 42.32N 90.13W
03/10/2026 M2.00 Inch Jo Daviess IL Public
0658 PM Hail Princeton 41.38N 89.47W
03/10/2026 E1.00 Inch Bureau IL Trained Spotter
Corrects previous hail report from
Princeton.
0658 PM Hail Cambridge 41.31N 90.19W
03/10/2026 M0.88 Inch Henry IL Trained Spotter
Occurring right now.
0700 PM Hail Cascade 42.30N 91.01W
03/10/2026 E1.00 Inch Dubuque IA Public
0700 PM Hail 1 WNW Iowa City Municip 41.64N 91.57W
03/10/2026 M0.88 Inch Johnson IA Trained Spotter
Copious amounts of pea to nickel hail that
lasted 10 minutes.
0702 PM Hail 3 ENE Cedar Rapids Muni 41.90N 91.66W
03/10/2026 M1.00 Inch Linn IA Trained Spotter
Occurring right now.
0703 PM Hail 3 NE Cedar Rapids Munic 41.91N 91.66W
03/10/2026 E1.25 Inch Linn IA Public
Report from mPING: Half Dollar (1.25 in.).
0703 PM Hail 1 NNW Cascade 42.31N 91.02W
03/10/2026 M1.00 Inch Dubuque IA Trained Spotter
Via Social Media.
0704 PM Hail 3 W Iowa City Municipal 41.63N 91.61W
03/10/2026 M2.50 Inch Johnson IA Public
0705 PM Hail 1 NNW Cascade 42.31N 91.02W
03/10/2026 M1.00 Inch Dubuque IA Trained Spotter
Via social media.
0706 PM Hail Albany 41.79N 90.22W
03/10/2026 M1.00 Inch Whiteside IL Trained Spotter
0707 PM Hail 4 NE Cedar Rapids Munic 41.92N 91.66W
03/10/2026 M1.00 Inch Linn IA Emergency Mngr
0708 PM Hail 1 SE Clinton 41.84N 90.22W
03/10/2026 E1.25 Inch Clinton IA Public
Report from mPING: Half Dollar (1.25 in.).
0709 PM Hail 2 E Dubuque Regional Ar 42.40N 90.69W
03/10/2026 M1.25 Inch Dubuque IA Public
0709 PM Hail 1 E Camanche 41.80N 90.26W
03/10/2026 E1.00 Inch Clinton IA Public
0710 PM Hail 1 ESE Iowa City 41.65N 91.51W
03/10/2026 M1.00 Inch Johnson IA Trained Spotter
Delayed report.
0710 PM Hail Fulton 41.87N 90.16W
03/10/2026 M1.00 Inch Whiteside IL Public
0713 PM Hail 3 W Paralta 42.04N 91.51W
03/10/2026 M1.25 Inch Linn IA Public
1 mile east of Marion Airport.
0713 PM Hail 2 SE Iowa City 41.64N 91.51W
03/10/2026 M1.25 Inch Johnson IA Trained Spotter
Occurring right now.
0714 PM Hail 3 W Lena 42.37N 89.88W
03/10/2026 M2.75 Inch Stephenson IL Public
0715 PM Hail 2 SE Iowa City 41.64N 91.51W
03/10/2026 M1.50 Inch Johnson IA Trained Spotter
Size increased since last report.
0715 PM Hail 2 SE Iowa City 41.64N 91.50W
03/10/2026 E1.00 Inch Johnson IA Public
0715 PM Hail 2 NNE Stone City 42.14N 91.33W
03/10/2026 M0.88 Inch Jones IA Trained Spotter
Delayed report via social media.
0716 PM Hail 2 SE Iowa City 41.64N 91.50W
03/10/2026 E1.25 Inch Johnson IA Public
Report from mPING: Half Dollar (1.25 in.).
0720 PM Hail Iowa City 41.66N 91.53W
03/10/2026 M1.00 Inch Johnson IA Public
10 minutes of quarter size hail. Hail is
covering the ground.
0721 PM Hail 1 E Iowa City 41.66N 91.51W
03/10/2026 E1.00 Inch Johnson IA Public
Report from mPING: Quarter (1.00 in.).
0722 PM Hail Princeton 41.38N 89.46W
03/10/2026 E1.00 Inch Bureau IL Public
Report from mPING: Quarter (1.00 in.).
0723 PM Hail 3 SW West Branch 41.65N 91.39W
03/10/2026 M2.75 Inch Johnson IA Public
0727 PM Hail 3 SW Mc Connell 42.40N 89.77W
03/10/2026 M1.75 Inch Stephenson IL Public
0727 PM Hail 2 WSW Damascus 42.36N 89.73W
03/10/2026 M1.25 Inch Stephenson IL Public
0727 PM Hail 1 SW Lena 42.37N 89.83W
03/10/2026 E1.00 Inch Stephenson IL Public
0729 PM Hail West Branch 41.67N 91.35W
03/10/2026 M0.88 Inch Cedar IA Public
Via social media.
0730 PM Hail Bernard 42.31N 90.83W
03/10/2026 E2.00 Inch Dubuque IA Emergency Mngr
0736 PM Hail 2 W Dakota 42.40N 89.57W
03/10/2026 E1.00 Inch Stephenson IL Public
Report from mPING: Quarter (1.00 in.).
0739 PM Hail 1 NE Rochester 41.67N 91.16W
03/10/2026 M1.50 Inch Cedar IA Trained Spotter
0803 PM Hail 1 NNE Centralia 42.49N 90.83W
03/10/2026 M1.00 Inch Dubuque IA Trained Spotter
lots of nickel to quarter.
0809 PM Hail Charlotte 41.96N 90.47W
03/10/2026 E1.25 Inch Clinton IA Public
Report from mPING: Half Dollar (1.25 in.).
0810 PM Hail Warren 42.49N 89.99W
03/10/2026 M0.88 Inch Jo Daviess IL Trained Spotter
lots of nickel hail.
0819 PM Hail 3 ESE Eleroy 42.31N 89.72W
03/10/2026 E0.25 Inch Stephenson IL Trained Spotter
10 minutes of pea size hail.
0822 PM Hail 1 S Mc Nabb 41.16N 89.21W
03/10/2026 E1.00 Inch Putnam IL Public
0827 PM Hail 1 NW Lake Summerset 42.46N 89.42W
03/10/2026 E1.00 Inch Stephenson IL Public
0842 PM Hail 2 N New Windsor 41.24N 90.44W
03/10/2026 E1.00 Inch Henry IL Trained Spotter
nickel to quarters.
0859 PM Hail 1 SSW Cambridge 41.30N 90.20W
03/10/2026 E1.00 Inch Henry IL Trained Spotter
0910 PM Hail 2 SW Donnellson 40.62N 91.59W
03/10/2026 M1.50 Inch Lee IA Public
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 40 min |
| Mar 10, 7:12 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 38 min |
| Mar 10, 7:17 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 43 min |
| Mar 10, 7:18 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 42 min |
| Mar 10, 7:29 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 28 min |
| Mar 10, 7:48 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 42 min |
| Mar 10, 7:49 PM CDT | Severe Thunderstorm Warning | DVN | Mercer | 56 min |
| Mar 10, 7:55 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 50 min |
| Mar 10, 8:01 PM CDT | Flash Flood Warning | DVN | Bureau | 3 hr |
| Mar 10, 8:01 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 59 min |
| Mar 10, 8:15 PM CDT | Tornado Warning | DVN | Putnam | 13 min |
| Mar 10, 8:20 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 27 min |
| Mar 10, 8:26 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 34 min |
| Mar 10, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer | 43 min |
| Mar 10, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 46 min |
| Mar 10, 9:11 PM CDT | Flash Flood Warning | DVN | Henry | 90 min |
| Mar 10, 9:36 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 30 min |
| Mar 10, 9:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 39 min |
Nearby
Tornado Warnings in Illinois, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.